# SDR AALA20040183

- Difficulty date: February 5, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT ROW 29 INOPERATIVE.  REPLACED BATTERY/CHARGER ASSEMBLY FOR CEILING EMERGENCY LIGHTS AT ROW 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
